# SDR 22AA200900032

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 90,891 hours, 20,859 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 60028703
- Part serial: 82202
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 89,434 hours, 20,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID TESTED NORMAL ON BEFORE LANDING CHECKLIST UPON NORMAL LANDING (NO EMERGENCY DECLARED) AND AFTER EXITING RUNWAY TOWER REPORTED OBSERVING SPARKS FROM RT WING LANDING GEAR, EMERGENCY VEHICLES WERE OUT TO INSPECT, FOUND NO FIRE OR DAMAGE, CLEARED TO TAXI TO RAMP RT ANTI SKID OTBD FAIL LIGHT CAME ON DURING TAXI POST FLIGHT INSP, FOUND 7 AND 8 BRAKES VERY HOT, RT ANTI SKID OTBD FAIL LIGHT ON. INSPECTED RT MLG AND FOUND NR 7 & NR 8 BRAKE DAMAGE, R & R NR 7 AND NR 8 BRAKE ASSY IAW MM 32-43-01 ALSO R & R NR 7 AND NR 8 MAIN TIRE ASSY IAW MM 32-41-01, PERFORMED ANTI SKID SYS BY TEST IAW MM 32-45-01 AND FOUND ANTI SKID BOX FAIL R & R AND ANTI SKID BOX IAW 32-45-01, PERFORMED ANTI SKID SYS BITE TEST, FOUND NORMAL.
